Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 704168, 13 pages
http://dx.doi.org/10.1155/2010/704168
Research Article

Note on the Solution of Transport Equation by Tau Method and Walsh Functions

1L.M.F.N Mathematics Department, University of Setif, Setif 19000, Algeria
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), Serdang, Selangor 43400, Malaysia

Received 9 November 2010; Accepted 27 December 2010

Academic Editor: Yoshikazu Giga

Copyright © 2010 Abdelouahab Kadem and Adem Kilicman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Haar, “Zur Theorie der orthogonalen Funktionensysteme,” Mathematische Annalen, vol. 69, no. 3, pp. 331–371, 1910. View at Publisher · View at Google Scholar
  2. P. Wojtaszczyk, A Mathematical Introduction to Wavelets, vol. 37 of London Mathematical Society Student Texts, Cambridge University Press, Cambridge, Mass, USA, 1997.
  3. R. E. A. C. Paley, “A remarkable series of orthogonal functions I,” London Mathematical Society, vol. 34, pp. 241–264, 1932. View at Google Scholar
  4. R. E. A. C. Paley, “A remarkable series of orthogonal functions II,” London Mathematical Society, vol. 34, pp. 265–279, 1932. View at Google Scholar
  5. N. J. Fine, “On the Walsh functions,” Transactions of the American Mathematical Society, vol. 65, pp. 372–414, 1949. View at Google Scholar · View at Zentralblatt MATH
  6. C. F. Chen and C. H. Hsiao, “A Walsh series direct method for solving variational problems,” Journal of the Franklin Institute, vol. 300, no. 4, pp. 265–280, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Asadzadeh, “L2-error estimates for the discrete ordinates method for three-dimensional neutron transport,” Transport Theory and Statistical Physics, vol. 17, no. 1, pp. 1–24, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Asadzadeh, “Lp and eigenvalue error estimates for the discrete ordinates method for two-dimensional neutron transport,” SIAM Journal on Numerical Analysis, vol. 26, no. 1, pp. 66–87, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Asadzadeh, “A finite element method for the neutron transport equation in an infinite cylindrical domain,” SIAM Journal on Numerical Analysis, vol. 35, no. 4, pp. 1299–1314, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Asadzadeh and A. Kadem, “Chebyshev spectral-SN method for the neutron transport equation,” Computers & Mathematics with Applications, vol. 52, no. 3-4, pp. 509–524, 2006. View at Publisher · View at Google Scholar
  11. M. Asadzadeh, P. Kumlin, and S. Larsson, “The discrete ordinates method for the neutron transport equation in an infinite cylindrical domain,” Mathematical Models & Methods in Applied Sciences, vol. 2, no. 3, pp. 317–338, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. E. Lewis and W. F. Miller Jr., Computational Methods of Neutron Transport, John Wiley & Sons, New York, NY, USA, 1984.
  13. M. Asadzadeh, “Analysis of a fully discrete scheme for neutron transport in two-dimensional geometry,” SIAM Journal on Numerical Analysis, vol. 23, no. 3, pp. 543–561, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. V. Cardona and M. T. Vilhena, “A solution of linear transport equation using Walsh function and laplace transform,” Annals of Nuclear Energy, vol. 21, pp. 495–505, 1994. View at Google Scholar
  15. M. S. Corrington, “Solution of differential and integral equations with walsh functions,” IEEE Transactions on Circuit Theory, vol. 20, no. 5, pp. 470–476, 1973. View at Google Scholar
  16. E. L. Ortiz, “The tau method,” SIAM Journal on Numerical Analysis, vol. 6, pp. 480–492, 1969. View at Google Scholar · View at Zentralblatt MATH
  17. E. L. Ortiz and H. Samara, “An operational approach to the tau method for the numerical solution of nonlinear differential equations,” Computing, vol. 27, no. 1, pp. 15–25, 1981. View at Publisher · View at Google Scholar